×

zbMATH — the first resource for mathematics

Théorie de Fredholm \(p\)-adique. (French) Zbl 0149.34702

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Séminaire Banach , Séminaire tenu à l’École Normale Supérieure en 1962 - 1963 sous la direction de C. HOUZEL (multigr.). · Zbl 0239.46075
[2] BOURBAKI (NICOLAS) . - Algèbre . - Paris, Hermann (Act. scient. et ind.). · Zbl 1105.18001
[3] BOURBAKI (NICOLAS) . - Espaces vectoriels topologiques . - Paris, Hermann (Act. scient. et ind.). · Zbl 0042.35302
[4] BOURBAKI (NICOLAS) . - Algèbre commutative . - Paris, Hermann (Act. scient. et ind.). · Zbl 1101.13300
[5] GROTHENDIECK (ALEXANDER) . - Produits tensoriels topologiques et espaces nucléaires . - Providence, American mathematical Society, 1955 (Memoirs of the American mathematical Society, 16). Zbl 0064.35501 · Zbl 0064.35501
[6] GROTHENDIECK (ALEXANDER) . - La théorie de Fredholm , Bull. Soc. math. France, t. 84, 1956 , p. 319-384. Numdam | MR 19,558d | Zbl 0073.10101 · Zbl 0073.10101
[7] GROTHENDIECK (ALEXANDER) . - Espaces vectoriels topologiques , 3e éd. - Sao Paulo, Publicacao da Sociedade de Matematica de Sao Paulo, 1964 . Zbl 0316.46001 · Zbl 0316.46001
[8] HELLER (A.) . - Homological algebra in abelian categories , Annals of Math., Series 2, t. 68, 1958 , p. 484-525. MR 20 #7051 | Zbl 0084.26704 · Zbl 0084.26704
[9] HILY (JACQUES) . - Espaces de Banach ultramétriques , Séminaire Delange-Pisot, 6e année, 1964 - 1965 , n^\circ 7 (à paraître).
[10] LAZARD (MICHEL) . - Les zéros d’une fonction analytique d’une variable sur un corps valué complet . - Paris, Presses universitaires de France, 1962 (Institut des Hautes Etudes Scientifiques, Publications mathématiques, 14, p. 47-76). Numdam | MR 27 #2497 | Zbl 0119.03701 · Zbl 0119.03701
[11] MATLIS (E.) . - Injective modules over Prüfer rings , Nagoya math. J., t. 15, 1959 , p. 57-69. Article | MR 22 #725 | Zbl 0090.25305 · Zbl 0090.25305
[12] MATLIS (E.) . - Cotorsion modules . - Providence, American mathematical Society, 1964 (Memoirs of the American mathematical Society, 49). MR 31 #2283 | Zbl 0135.07801 · Zbl 0135.07801
[13] SERRE (JEAN-PIERRE) . - Endomorphismes complètement continus des espaces de Banach p-adiques . - Paris, Presses universitaires de France, 1962 (Institut des Hautes Études Scientifiques, 12). Numdam | MR 26 #1733 | Zbl 0104.33601 · Zbl 0104.33601
[14] VAN TIEL (J.) . - Espaces localement K-convexes (Thèse Univ. Amsterdam, 1965 ). · Zbl 0133.06502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.